Advanced search
Add to list

Orlicz spaces on hypergroups

Author
Organization
Abstract
For a locally compact hypergroup K and a Young function phi, we study the Orlicz space L-phi(K) and provide a sufficient condition for L-phi(K) to be an algebra under convolution of functions. We show that a closed subspace of L-phi(K) is a left ideal if and only if it is left translation invariant. We apply the basic theory developed here to characterize the space of multipliers of the Morse{Transue space M-phi(K). We also investigate the multipliers of L-phi(S, pi(K)), where S is the support of the Plancherel measure pi(K) associated to a commutative hypergroup K.
Keywords
hypergroup, multipliers, Orlicz spaces, COMPACT, CONVOLUTIONS, MULTIPLIERS

Citation

Please use this url to cite or link to this publication:

MLA
Vishvesh, Kumar, et al. “Orlicz Spaces on Hypergroups.” PUBLICATIONES MATHEMATICAE-DEBRECEN, vol. 94, no. 1–2, 2019, pp. 31–47, doi:10.5486/PMD.2019.8158.
APA
Vishvesh, K., Ritumoni, S., & Kumar, N. S. (2019). Orlicz spaces on hypergroups. PUBLICATIONES MATHEMATICAE-DEBRECEN, 94(1–2), 31–47. https://doi.org/10.5486/PMD.2019.8158
Chicago author-date
Vishvesh, Kumar, Sarma Ritumoni, and N. Shravan Kumar. 2019. “Orlicz Spaces on Hypergroups.” PUBLICATIONES MATHEMATICAE-DEBRECEN 94 (1–2): 31–47. https://doi.org/10.5486/PMD.2019.8158.
Chicago author-date (all authors)
Vishvesh, Kumar, Sarma Ritumoni, and N. Shravan Kumar. 2019. “Orlicz Spaces on Hypergroups.” PUBLICATIONES MATHEMATICAE-DEBRECEN 94 (1–2): 31–47. doi:10.5486/PMD.2019.8158.
Vancouver
1.
Vishvesh K, Ritumoni S, Kumar NS. Orlicz spaces on hypergroups. PUBLICATIONES MATHEMATICAE-DEBRECEN. 2019;94(1–2):31–47.
IEEE
[1]
K. Vishvesh, S. Ritumoni, and N. S. Kumar, “Orlicz spaces on hypergroups,” PUBLICATIONES MATHEMATICAE-DEBRECEN, vol. 94, no. 1–2, pp. 31–47, 2019.
@article{8662981,
  abstract     = {For a locally compact hypergroup K and a Young function phi, we study the Orlicz space L-phi(K) and provide a sufficient condition for L-phi(K) to be an algebra under convolution of functions. We show that a closed subspace of L-phi(K) is a left ideal if and only if it is left translation invariant. We apply the basic theory developed here to characterize the space of multipliers of the Morse{Transue space M-phi(K). We also investigate the multipliers of L-phi(S, pi(K)), where S is the support of the Plancherel measure pi(K) associated to a commutative hypergroup K.},
  author       = {Vishvesh, Kumar and Ritumoni, Sarma and Kumar, N. Shravan},
  issn         = {0033-3883},
  journal      = {PUBLICATIONES MATHEMATICAE-DEBRECEN},
  keywords     = {hypergroup,multipliers,Orlicz spaces,COMPACT,CONVOLUTIONS,MULTIPLIERS},
  language     = {eng},
  number       = {1-2},
  pages        = {31--47},
  title        = {Orlicz spaces on hypergroups},
  url          = {http://dx.doi.org/10.5486/PMD.2019.8158},
  volume       = {94},
  year         = {2019},
}

Altmetric
View in Altmetric
Web of Science
Times cited: